The structure of linear extensions with the Favard type conditions II. Linear extensions with the additivity property of recurrent motions
Abstract
We study the structure of linear extensions with external powers satisfying the condition of additivity of recurrent motions.Downloads
Published
25.04.1993
Issue
Section
Research articles
How to Cite
Glavan, V. A. “The Structure of Linear Extensions With the Favard Type Conditions II. Linear Extensions With the Additivity Property of Recurrent Motions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 466–471, https://umj.imath.kiev.ua/index.php/umj/article/view/5833.